advertisement
Question
Posted by: PIENKIE | 2007/03/27

NO PERIODS

I've been on the pill for four years and stopped using it for about four to five months and just didn't get my periods. I have now started using the pill again and I'm wondering if I must get help about it, I'm 21 yrs old and I hope I would be able to have children someday.plz tell me what I should do to fix this problem before it's too late. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See below.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: TE | 2007/03/28

CAN I USE THOSE PILLS BECAUSE I AM HAVING IRREGULAR MENSTRUATION AND IAM NOT USING CONTRACEPTIVES.

Reply to TE
Posted by: PIENKIE | 2007/03/27

Thank you very much! Joey.

Reply to PIENKIE
Posted by: Joey | 2007/03/27

Hi Pienkie, I've been on the contraceptive injection for 4 years (with no period), I started immediatley after the injection to use the contraceptive pill Minerva, in my first month my periods were back. My suggestion is, that you go see your gynae or your local pd. I did & it worked for me, I am off of the pill for about 4 months with regular cycles. Hope it works for you!

Reply to Joey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement